About the Journal

JOURNAL OF MATHEMATIC EDUCATION RESEARCH (JMER) is an open access journal that was published twice in Mei and November by Universitas Wijaya Kusuma Surabaya, with 5- 6 articles per issue.
JMER Editor invites researchers, academics, observers, and students to publish and disseminate the results of research or theoretical studies / collaborative work in the fields of Mathematic Education. The incoming journal manuscript is reviewed by a blind review by mantaining quality of publications.

Current Issue

Vol. 2 No. 1 (2023): JMER
View All Issues

JOURNAL OF MATHEMATIC EDUCATION RESEARCH (JMER) is an open access journal that was published twice in Mei and November by Universitas Wijaya Kusuma Surabaya, with 5- 6 articles per issue.
JMER Editor invites researchers, academics, observers, and students to publish and disseminate the results of research or theoretical studies / collaborative work in the fields of Mathematic Education. The incoming journal manuscript is reviewed by a blind review by mantaining quality of publications.
JMERhas been indexed by : Sinta Ristekbrin, Garuda (Garba Rujukan Digital)Google Scholar, Bielefeld Academic Search Engine (BASE)Academic Resource Index (ResearchBib)

E-ISSN 2829-6001